# SDR HALA2019010200001

- Difficulty date: January 2, 2019
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 37,721 hours, 6,129 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AFTER PARKING ON ENGINE SHUTDOWN, ENG 1 OIL CHIP DETECTED.// PERFORMED A330 TSM 79-20-00-810-823 FOUND NO DEBRIS ON ENG 1 EMCD. PERFORMED EMCD CLEANING FUNCTIONAL TEST AND EMCD TEST, GIVEN TEST OK. ENG RUN-UP TEST AND NO ECAM MESSAGES ON. OK FOR SVC. ENG RUN.
